# SDR CA991231020

- Difficulty date: November 27, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,790 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: MNP740120C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT OPERATING ON MEL WITH FAILED RT IDG. APU SHUTDOWN INFLIGHT CAUSING A LOSS OF ELECTRICAL POWER. AIRARAFT LANDED AND NR 2 ENGINE GCU AND IDG REPLACED.
